# SDR SWAA2024103039897

- Difficulty date: September 21, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE ON GIRTBART FITTING FWD AND AFT POSITION AFT ENTRY DOOR AT AFT GALLEY AREA 2024-588350<[01] REPLACED HARDWARE ON GIRTBART FITTING FWD AND AFT POSITION AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED HARDWARE ON GIRTBART FITTING FWD AND AFT POSITION AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
